# SDR AALA202206275647

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 61,122 hours, 25,686 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT BRIEFLY ILLUMINATED (3-5 SEC) FLIGHT ATTENDANT INVESTIGATED AFT RIGHT LAVATORY. BURNING PLASTIC SMELL NOTED WHICH DISSIPATED AFTER DOOR OPENED. PERFORMED LAVATORY SMOKE DETECTOR TEST PER AMM 26-14-00-501.
